Pacific Journal of Mathematics

The nonstandard hulls of a uniform space.

C. Ward Henson

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 115-137.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959648

Mathematical Reviews number (MathSciNet)
MR0314007

Zentralblatt MATH identifier
0245.54046

Subjects
Primary: 54E15: Uniform structures and generalizations
Secondary: 02H25

Citation

Henson, C. Ward. The nonstandard hulls of a uniform space. Pacific J. Math. 43 (1972), no. 1, 115--137. https://projecteuclid.org/euclid.pjm/1102959648


Export citation

References

  • [1] M. Atsuji, Uniform continuity of continuous functions on metric spaces, Pacific J. Math., 8 (1958), 11-16.
  • [2] M. Atsuji, Uniform continuity of continuous functions on uniform spaces, Canad. J. Math., 13 (1961), 657-663.
  • [3] J. L. Kelley and I. Namioka, Linear Topological Spaces, van Nostrand (Princeton, 1963).
  • [4] W. A. J. Luxemburg, A general theory of monads, in W. A. J. Luxemburg, ed., Applications of Model Theory, Holt, Rinehart and Winston, (New York, 1969), 18-86.
  • [5] M. Machover and J. Hirschfeld, Lectures on NonstandardAnalysis, Lecture Notes in Mathematics No. 94, Springer-Verlag, (Berlin, 1969).
  • [6] A. Robinson, Non-standardAnalysis, North-Holland, (Amsterdam, 1966).
  • [7] A. Robinson and E. Zakon, A set-theoretical characterization of enlargements, in W. A. J. Luxemburg, ed., Applicationsof Model Theory, Holt, Rinehart and Winston, (New York, 1969), 109-122.